Ohio, 2024

Flash Flooding in Ohio, August 8 to 9, 2024

August 8 to 9, 2024 · NWS CLE · 21 events in 4 counties and zones

A surface trough was oriented south to north across northeast Ohio during the afternoon and early evening of August 8th, 2024, with then Tropical Depression Debby centered over the Carolinas. Strong tropical moisture advection northwestward into the area and modest mixed layer CAPE (1000 j/kg) allowed for thunderstorm development throughout the mid afternoon into the early evening hours, with…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$3.0 million
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

A surface trough was oriented south to north across northeast Ohio during the afternoon and early evening of August 8th, 2024, with then Tropical Depression Debby centered over the Carolinas. Strong tropical moisture advection northwestward into the area and modest mixed layer CAPE (1000 j/kg) allowed for thunderstorm development throughout the mid afternoon into the early evening hours, with thunderstorm coverage and intensity increasing near sunset. Deep layer sheer was minimal with slow moving/stationary thunderstorms and intense rainfall rates producing extreme rainfall amounts and flash flooding from eastern Wayne County northeast through Summit County into extreme southeast Cuyahoga and southwest Geauga counties. A narrow axis of 3 to 5 inches of rainfall was estimated by radar across these areas, with rain gauge reports of 5 to 6.6 inches of rainfall within the axis of heaviest rainfall. A majority of the rain fell in about a three hour period, with precipitation frequency estimates equating this amount of rain in a three year period at an average recurrence interval of 1000 years, or about a 0.1% chance of occurrence in any given year.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Aug 8, 6:37 PM EST, 43 minutes earlier.

Area forecast discussion, Aug 8, 6:37 PM EST, 43 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
737 PM EDT Thu Aug 8 2024

...00z TAF Aviation and Near Term Forecast Update...

.SYNOPSIS...
A trough extends from Tropical Storm Debby across the eastern Great
Lakes. A cold front will move east across the area on Friday as the
remnants of Debby move north towards New York. Another trough will
remain across the eastern Great Lakes through the weekend.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
700 pm update...
No forecast changes were needed with this early evening update.

Previous discussion...
Humidity is on the increase again today as dewpoints reach the
lower 70s. Isolated showers have started to develop along and
east of a trough axis that extends from near Ashland to Medina
towards Chardon. This inverted trough extends from Tropical
Storm Debby still well south of the area over the Carolinas.
Instability is building with ML CAPE values of around 1000 J/kg.
Showers and possibly a few thunderstorms are expected to
increase in coverage through the late afternoon and early
evening hours along this boundary and where any outflow
boundaries may kick off additional activity. Model soundings do
initially show some warming near 600mb which could inhibit
vertical growth until mid levels moisten and cool more into the
evening. Any thunderstorm that develops will be capable of
producing heavy rainfall with slow storm motion. Coverage and
duration will likely be limiting factors for a flooding but can
not rule out a Flood Advisory if a persistent cell develops. A
decrease in coverage is expected overnight as we lose
instability, especially after midnight.

On Friday the remnants of Debby will track north across western
Pennsylvania into New York. At the same time an upper level through
will move into the Central Great Lakes shunting the deep layer
moisture generally east of our forecast area. We will hold onto a
chance of rain across portions of Northeast Ohio and a little higher
in Northwest Pennsylvania as a cold front sweeps from west to east.
Conditions will tend to dry out from west to east with highs only
reaching around 80 degrees.  with a little higher pop in NW
Pennsylvania but conditions will tend to dry out from the west.
Humidity will trend much lower behind the front into Friday night.
Breezy northwest winds on Friday will also allow for a much more
comfortable feel with winds of 10-15 mph and gusts to 20-25 mph.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
An upper level trough will dig into the northeast this weekend,
bringing a period of relatively cooler and less humid weather. As
various shortwaves and surface troughs drop through they may focus
increases in clouds and perhaps a few showers, especially downwind
of Lake Erie. Overall am expecting a mainly dry weekend with highs
in the 70s and lows in the 50s/near 60 but there are some low POPs
in at times, especially Saturday night and Sunday downwind of Lake
Erie from far northeast OH into northwest PA.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Troughing will persist over the northeast through much of next week
with confluence behind it encouraging a mainly quiet week of
weather. Temperatures will start the week on the cooler side of
average (highs on either side of 80 with lows on either side of 60)
and will modestly warm through the period back to near seasonal
values (highs in the low-mid 80s, lows in the 60s). POPs are
generally below forecast inclusion for the long term period.

&&

.AVIATION /00Z Friday THROUGH Tuesday/...
Conditions will vary from VFR to MVFR ceilings tonight into
Friday morning. There will be some low end MVFR ceilings for
CLE, CAK, YNG, and ERI. There are some scattered showers and
thunderstorms near CLE and CAK where VCTS is mentioned in the
TAF this evening. Ceilings will become VFR later on Friday and
scattered out over NWOH. There is an inverted surface trough
across NEOH this evening. Winds on the east side of this trough
are from the southeast and east 5 to 10 knots. Winds on the west
side of this trough are from the north and northwest 5 to 10
knots. All winds will become from the west and northwest on
Friday 10 to 15 knots with gusts up to 25 knots.

Outlook....Non-VFR possible with periodic and isolated to
scattered showers/thunderstorms Friday night through Monday.

&&

.MARINE...
Northwest winds will increase to 15 or so knots on Friday as the
remnants of Debbie pass well to our east, with winds shifting to the
west-northwest and increasing to near 20 knots Friday evening and
night. Winds remain generally west-northwest in the 15-20 knot range
through Sunday before shifting more westerly and becoming lighter
(less than 15 knots) Sunday night into next week. A period of Small
Craft Advisories and Beach Hazards Statements will likely be needed
Friday evening and night with conditions flirting with criteria
through the weekend. Will wait one more cycle before issuing the
headlines since the conditions don't begin until 24 or so hours from
now and since the end times of any headlines is uncertain. With that
said, choppier conditions will develop during the day Friday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
NY...None.
MARINE...None.

&&

SYNOPSIS...FZ
NEAR TERM...KEC/Griffin
SHORT TERM...Sullivan
LONG TERM...Sullivan
AVIATION...Griffin
MARINE...Sullivan
Hazardous weather outlook, Aug 8, 3:12 PM EST, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
412 PM EDT Thu Aug 8 2024

LEZ061-142>149-162>169-OHZ003-006>009-013-014-017>023-027>033-
036>038-047-PAZ001>003-092015-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Northern Erie-Southern Erie-
412 PM EDT Thu Aug 8 2024

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010>012-089-092015-
Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-
412 PM EDT Thu Aug 8 2024

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a moderate swim risk for Lake Erie beaches on Friday due to
potential for rip currents.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 8, 1:20 PM EST, 6 hours before
Preliminary Local Storm Report
National Weather Service Cleveland OH
220 PM EDT Thu Aug 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     Tstm Wnd Dmg     2 WNW Middlefield       41.46N 81.11W
08/06/2024                   Geauga             OH   Law Enforcement

            Several trees or large branches down in the
            Burton and Middlefield area.

&&

PS
Local storm report, Aug 8, 1:44 PM EST, 5 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
244 PM EDT Thu Aug 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Tstm Wnd Dmg     Rootstown               41.10N 81.25W
08/06/2024                   Portage            OH   Public

            A number of trees were blown down over
            several acres along Industry Rd north of
            Tallmadge Rd.

&&

JS
Local storm report, Aug 8, 1:53 PM EST, 5 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
253 PM EDT Thu Aug 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     Tstm Wnd Dmg     1 SW Aquilla            41.53N 81.19W
08/06/2024                   Geauga             OH   Public

            Numerous trees reported downed near 44 and
            322.

&&

JS
Local storm report, Aug 8, 1:58 PM EST, 5 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
258 PM EDT Thu Aug 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Tstm Wnd Dmg     3 SW Chardon            41.55N 81.24W
08/06/2024                   Geauga             OH   Public

            Numerous trees reported downed near Wilson
            Mills Rd and Auburn Rd in Munson Township,
            including some on houses.

&&

JS
Special weather statement, Aug 8, 5:41 PM EST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Cleveland OH
641 PM EDT Thu Aug 8 2024

OHZ021-082315-
Summit OH-
641 PM EDT Thu Aug 8 2024

...SHOWERS WITH HEAVY RAINFALL WILL IMPACT CENTRAL SUMMIT COUNTY
THROUGH 715 PM EDT...

At 634 PM EDT, Doppler radar was tracking a cluster of showers with
heavy rainfall over Cuyahoga Falls, or near Akron. These showers
were drifting north.

HAZARD...Heavy rainfall with rates near an inch an hour.

SOURCE...Radar indicated.

IMPACT...Heavy rainfall could cause nuisance street flooding.

Locations impacted include...
Akron, Cuyahoga Falls, Hudson, Tallmadge, Stow, Fairlawn, Munroe
Falls, Richfield, Silver Lake, Peninsula, and Montrose-Ghent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4110 8140 4110 8163 4122 8162 4123 8140
TIME...MOT...LOC 2234Z 179DEG 4KT 4115 8151

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The radar

The Cleveland radar (KCLE), 40 km away, was scanning. The volume nearest the first event began at 00:22 UTC.

Open the radar archive at this moment

Event by event

21 flash flood. Local standard time, as filed.

Flash Flood, Summit

When
August 8, 7:20 PM EST to 10:00 PM EST
Where
Summit County, 0.85 mi NNE of Hudson to 0.7 mi NNE of Hudson
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
41.262, -81.425

Hudson Park Drive between Blue Heron Drive and Leeway Drive closed due to flooding.

Flash Flood, Summit

When
August 8, 7:30 PM EST to 10:30 PM EST
Where
Summit County, 2.15 mi WSW of Silver Lake to 1.63 mi WNW of Silver Lake
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
41.141, -81.520

Several flooded roadways that were closed and impassable due to flooding, including Portage Trail Extension and Valley Road, and State Road near Bath Road.

Flash Flood, Summit

When
August 8, 7:33 PM EST to 9:30 PM EST
Where
Summit County, 0.57 mi SE of Twinsburg to 0.99 mi SSE of Twinsburg
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
41.314, -81.423

Liberty Road and Cannon Road in Twinsburg closed due to flooding.

Flash Flood, Summit

When
August 8, 7:45 PM EST to 11:00 PM EST
Where
Summit County, 1.53 mi WSW of Silver Lake to 1.09 mi W of Silver Lake
Cause
Heavy Rain
Property damage
$200,000
Reported by
Fire Department/Rescue
Coordinates
41.143, -81.508

Multiple flooded roadways impassable and closed in Cuyahoga Falls, with several cars stalled in the flooded roadways. This includes Graham Road east of State Road, Silver Lake Avenue at Norma Street, and Portage Trail east of State Road. Several basements flooded as well.

Flash Flood, Geauga

When
August 8, 8:03 PM EST to 10:00 PM EST
Where
Geauga County, 2.71 mi SW of South Russell to 0.54 mi SSW of South Russell
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
41.407, -81.372

Road flooding in Bainbridge, including Bainbridge Road and Chillicothe Road at US-422. Yard and minor road flooding near McFarland Creek on Chagrin Road near Westhill Drive.

Flash Flood, Wayne

When
August 8, 8:09 PM EST to 10:00 PM EST
Where
Wayne County, 0.58 mi N of Orrville to 0.75 mi NE of Orrville
Cause
Heavy Rain
Property damage
$10,000
Reported by
Fire Department/Rescue
Coordinates
40.838, -81.768

Car stranded in flooded roadway on Pine Street in Orrville, requiring water rescue.

Flash Flood, Summit

When
August 8, 8:15 PM EST to 11:00 PM EST
Where
Summit County, 1.28 mi S of Fairlawn to 2.63 mi SE of Fairlawn
Cause
Heavy Rain
Property damage
$100,000
Reported by
Broadcast Media
Coordinates
41.102, -81.582

Flash flooding in West Akron. Multiple streets flooded with car stranded, including Mull Avenue near South Hawkins Avenue and near Schneider Park. Reports of basement flooding as well.

Flash Flood, Summit

When
August 8, 8:15 PM EST to 11:00 PM EST
Where
Summit County, 0.84 mi N of Hudson to 1.8 mi NNE of Hudson
Cause
Heavy Rain
Property damage
$500,000
Reported by
Emergency Manager
Coordinates
41.262, -81.429

Reports of flooded and impassable roadways in northeast Hudson, including Pine Trails, Alexandra Drive, Huntington Road, Mayapple Drive, Herrick Park Drive, and Deerpath Trails. Ponds overflowing on Stow Road. Vehicles stuck in water in front of Hudson High School and on Woodspring Lane and Stow Road. 34 homes reported flooding, mainly basement flooding. One partial basement collapse was reported, with 11 rescues from cars stuck in water.

Flash Flood, Summit

When
August 8, 8:20 PM EST to 11:30 PM EST
Where
Summit County, 0.81 mi SSW of Twinsburg to 0.36 mi SSW of Twinsburg
Cause
Heavy Rain
Property damage
$200,000
Reported by
Broadcast Media
Coordinates
41.310, -81.438

Around 20 basements flooded, some street flooding with road closures, including OH-82 between Cannon Road and Depot Road in Twinsburg.

Flash Flood, Portage

When
August 8, 8:25 PM EST to 11:00 PM EST
Where
Portage County, 1.65 mi WNW of Geauga Lake to 1.13 mi WNW of Geauga Lake
Cause
Heavy Rain
Reported by
NWS Employee
Coordinates
41.340, -81.379

Road flooding with several feet of water inundating the road in Reminderville on Aurora Lake Road at Trentstone Circle.

Flash Flood, Wayne

When
August 8, 8:30 PM EST to 10:30 PM EST
Where
Wayne County, 0.3 mi WSW of Riceland to 0.8 mi S of Riceland
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
40.799, -81.755

US-30 flooded, likely due to Sugar Creek overflowing its banks, near Kidron Road. Road was closed and impassable for a period of time.

Flash Flood, Summit

When
August 8, 8:30 PM EST to 11:00 PM EST
Where
Summit County, 1.33 mi NNW of Hudson to 1.24 mi NNW of Hudson
Cause
Heavy Rain
Property damage
$30,000
Reported by
Social Media
Coordinates
41.268, -81.440

Report of nearly first floor flooding in home on Edgeview Drive in Hudson.

Flash Flood, Summit

When
August 8, 8:35 PM EST to 11:30 PM EST
Where
Summit County, 1.86 mi SE of Norton to 0.5 mi E of Norton
Cause
Heavy Rain
Property damage
$450,000
Reported by
Emergency Manager
Coordinates
41.005, -81.591

Widespread flash flooding in Barberton. Several basements were flooded with multiple cars stranded on flooded roadways. Wooster Road at 9th Street NW closed due to flooding. One basement wall collapse reported on 17th Street NW. Two families required water rescue from flooded homes on 15th Street NW.

Flash Flood, Summit

When
August 8, 8:40 PM EST to 10:40 PM EST
Where
Summit County, 2.03 mi NE of Norton to 1.73 mi NE of Norton
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
41.040, -81.591

I-76 closed due to flooding near Summit Street.

Flash Flood, Summit

When
August 8, 8:40 PM EST to 11:00 PM EST
Where
Summit County, 1.9 mi NE of Twinsburg to 2.37 mi ENE of Twinsburg
Cause
Heavy Rain
Property damage
$50,000
Reported by
Law Enforcement
Coordinates
41.340, -81.406

Road closures due to flooding, including Nautilus Trail and Pirates Trail, in Reminderville. A few reports of basement flooding as well.

Flash Flood, Wayne

When
August 8, 8:45 PM EST to 10:00 PM EST
Where
Wayne County, 0.76 mi NNW of Orrville to 0.74 mi NNW of Orrville
Cause
Heavy Rain
Property damage
$25,000
Reported by
Social Media
Coordinates
40.840, -81.774

House flooding on Jefferson Street in Orrville, two residents were trapped requiring rescue.

Flash Flood, Wayne

When
August 8, 9:01 PM EST to August 9, 12:00 AM EST
Where
Wayne County, 0.92 mi NE of Orrville to 0.76 mi NNE of Orrville
Cause
Heavy Rain
Property damage
$250,000
Reported by
Broadcast Media
Coordinates
40.840, -81.759

Reports of multiple basements flooded and street flooding with stranded vehicles in Orrville.

Flash Flood, Wayne

When
August 8, 9:10 PM EST to August 9, 12:10 AM EST
Where
Wayne County, 1.09 mi SW of Orrville Blatter Arp to 0.87 mi SE of Orrville Blatter Arp
Cause
Heavy Rain
Property damage
$550,000
Reported by
Fire Department/Rescue
Coordinates
40.860, -81.796

Widespread flash flooding in Orrville. Several basements flooded, multiple basement wall collapses, including a home on Hostetler Road. Multiple water rescues from vehicles driving into flooded roadways, including Crown Hill Road and Mineral Springs Street, where the water department experienced flooding.

Flash Flood, Summit

When
August 8, 9:15 PM EST to August 9, 12:00 AM EST
Where
Summit County, 1.32 mi NNE of Fairlawn to 2.06 mi SSE of Botzum
Cause
Heavy Rain
Property damage
$650,000
Reported by
Emergency Manager
Coordinates
41.136, -81.566

Significant flash flooding in the Merriman Valley area north of Akron and west of Cuyahoga Falls. Canyon Brook Drive near Timber Top Apartments washed out due to flash flooding of Sand Run, with multiple lower level apartment units flooded. Extensive flooding of businesses along Merriman Road and North Portage Path near the Cuyahoga River, with dozens of flooded vehicles. Flooding of basements also reported in this area. The Cuyahoga River at Old Portage crested at 11.53 feet during the onset of the flash flooding impacts in the Merriman Valley.

Flash Flood, Wayne

When
August 8, 9:45 PM EST to 11:00 PM EST
Where
Wayne County, 1.45 mi W of Wooster to 1.29 mi WSW of Wooster
Cause
Heavy Rain
Property damage
$25,000
Reported by
Social Media
Coordinates
40.797, -81.957

Christmas Run flooded out of its banks at Wayne County Fairgrounds in Wooster, flooding portions of West Old Lincoln Way and much of the fairgrounds. Several barns were flooded with one water rescue of a person trapped in a camper.

Flash Flood, Summit

When
August 8, 9:50 PM EST to 11:30 PM EST
Where
Summit County, 1.05 mi ENE of Hudson to 0.96 mi ENE of Hudson
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
41.255, -81.411

Standing water flooding all three eastbound lanes of I-80 near Hudson.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2024Every state in 2024This day in weather historyWarnings in Ohio, August 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1214969, 1214366, 1214978, 1214370, 1214995, 1214257, 1214302, 1214973, 1214986, 1214992, 1214255, 1214975, 1214295, 1214296, 1214991, 1214259, 1214267, 1214288, 1214365, 1214254, 1214977.